For more than a year I have had nightly 'hots' lasting from 30 to 90 minutes. I do not sweat as long as I remove pijamas fast and get up. Lack of sleep is catching up on my life. I take crestor, coreg, aspirin and .75 levothyroxine daily. Any connection with these drugs please?
Please check for levothyroxine over dosage as this causes heat intolerance and this could account for the hot spells. The thyroid status can fluctuate from hyper to hypothyroidism; you could repeat your thyroid profile to know the current status of your thyroid gland, so that your medication can be appropriately adjusted. You have to ensure to take your medications regularly and you have to monitor the levels of your thyroid status at least once in three months. Discuss this with your consulting doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.